# SDR REXA201101024

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 20,930 hours, 18,164 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE (RETRACTION) IN FLIGHT.  COMPLIED PA 05-018B FOUND AFT PROX SENSOR TO BE TOUCHING TARGET AND RE-ADJUSTED PROX SENSOR IAW AMM 32-61-05.  PERFORMED GEAR SWING IAW AMM 32-33-00.  OPS CHECK GOOD.  OK FOR SVC.
